Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/80256
Title: Time-correlated patterns from spherical harmonic expansions: Application to geomagnetism
Authors: Pais, M. A. 
Alberto, P. 
Pinheiro, F. J. G. 
Issue Date: 2015
Volume: 120
Issue: 12
URI: http://hdl.handle.net/10316/80256
DOI: 10.1002/2015JB012399
Rights: openAccess
Appears in Collections:I&D CITEUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Pais_et_al-2015-Journal_of_Geophysical_Research%3A_Solid_Earth.pdf4.52 MBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

2
checked on Nov 7, 2019

Page view(s)

96
checked on Nov 19, 2019

Download(s)

70
checked on Nov 19, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.